advertisement
Question
Posted by: Onseker 28jr oud en het kind | 2009/03/18

Nordette

Ek het nou onlangs afgegaan van die 3maande inspuiting na Nordette, ek is nou in die middel van die pakkie, en het heavy moodswings. My borste is ook seer. Is dit normaal? En as ek in die middel van die pakkie is, beteken dit mos ek ovuleer? Is ek dan nie meer vatbaar om swanger te raak alhoewel ek die pil gebruik nie? Ek is ook maar lekker stupid

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These side effects are normal. The Pill acts by preventing ovulation, so you do not ovulate at all while on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement